Publications with E. Gruenhut

All publications by Esther Gruenhut and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:909 Gruenhut, E., & Shelah, S. (2011). Uniforming n-place functions on well founded trees. In Set theory and its applications, Vol. 533, Amer. Math. Soc., Providence, RI, pp. 267–280. arXiv: 0906.3055 DOI: 10.1090/conm/533/10512 MR: 2777753
Sh:E64 Gruenhut, E., & Shelah, S. (preprint). Abstract matrix-tree.